# SDR DL757951864

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Component: 113N710057H
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON GROUND INSPECTION DFW AFTER HAIL STORM, FOUND HOLES ON UPPER SURFACE OF AILERON.  REPAIRED PER SRM 57-60-01.
